# SDR WRLA20130224579

- Difficulty date: February 24, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Aircraft time: 62,673 hours, 11,533 cycles
- Engine: Pwa PW4462
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIR RETURN - SMOKE IN COCKPIT.  REMOVED ALL DU'S, GLARESHIELD, AND OPENED ALL CB PANELS FOR INSPECTIONS.  FOUND NO CHAFING WIRES OR BURN INDICATIONS.  PERFORMED RTS OF ALL SYSTEMS THRU CFDS, ALL TESTS PASSED.  REPLACED 3 COALESCER BAGS.
